# SDR AALA202402058284

- Difficulty date: February 2, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N837AW
- Make and model: Airbus A319-132
- Aircraft serial: 2595
- Aircraft time: 52,649 hours, 26,147 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240004
- Part serial: 6526
- Condition: Inoperative
- Location: Zone 800
- Part time: 52,649 hours, 26,147 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: DONT PASS OPERATIONAL TEST DAMPER PASSENGER CREW DOOR 832 DAMPING FUNCTION AT AFT GALLEY AREA. REPLACED DOOR DAMPER PASSENGER CREW 832 AT AFT GALLEY AREA.
